# SDR GTIA2017031501836

- Difficulty date: March 15, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT AND AFTER LANDING FLIGHT ATTENDANTS AND PASSENGERS REPORTED A FOUL ODOR IN THE CABIN, THAT OF A WET DOG, GYM SOCK. IDENTIFICATION OF CAUSE OF CABIN ODORS OR SMOKE WAS PERFORMED IAW TSM 05-50-00-810-831 INSPECTION OF THE ENGINE 2 NO FOUND DAMAGE OR LEAKAGE IAW AMM 71-00-00-810-801
